Jump to content
CrazyBoards.org

arcticfox

Member
  • Posts

    5
  • Joined

  • Last visited

Profile Information

  • Gender
    female
  • Location
    California
  • Interests
    swimming, reading, scrapbooking, skydiving
  1. I'm taking one Benadryl and Advil every 6 hours and it's really helping. How did you find a Dr. to prescribe you Klonopin regularly? Klonopin saved my life a few times. I wouldn't wish panic attacks on anyone. Also... 4 grand of Neurontin is a crazy high dose! That must have caused you nasty withdrawals.
  2. Hi! Well she was going to take me off them one at a time to see if we could find the culprit..luckily it's the first one we tried- Neurontin. Coming off the other meds would be a nightmare.
  3. Thank You for your reply! Yes, it helps. I started titrating off Neurontin yesterday. So far the itching is already subsiding! But now the withdrawals start. Feeling some pretty intense anxiety ( I take it for Bipolar). Trying to manage it with Benadryl. Might need to take a Klonopin. Would rather not. Luckily I'm on a very low dose of Neurontin- 200 mg daily.
  4. Hi, I'm new here and hoping one of you can help me out. I've taken Lamictal, 400 mg (max dose) for about 8 years. We added on Neurontin just 4 months ago ( 200 mg). 3 weeks ago I started itching. All over- even between my fingers. No rash but heat makes it worse. I've eliminated all obvious causes - lotions, shampoos, detergent, dryer sheets..so on. I've never been allergic to anything in my life (47). My Dr wants to titrate me off the meds, starting with the Neurontin. Last resort. Has anyone here had a reaction after being on a med for a long time ?
×
×
  • Create New...